# SDR 95ZZZX5495

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911BH
- Make and model: Bolkms BO105CBS
- Aircraft serial: 685
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 6898764
- Condition: Leaking
- Location: Oil Bellows
- Part time: 110 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL BELLOW SEAL LEAKING BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT(S) CORRECTED PROBLEM.
